Facultade de Fisioterapia

Characterizations of generalized differentiable fuzzy functions

Chalco-Cano, Y.; Rodríguez-López, R.; Jiménez Gamero, María Dolores
Abstract:
This article deals with generalized differentiable fuzzy functions. Specifically, we give some characterizations of generalized Hukuhara differentiable fuzzy functions through the differentiability of their endpoint functions. Then, we introduce a differentiability concept that is more general than the generalized Hukuhara differentiability and extend the above characterization to this new type of differentiability as well as to g-differentiable fuzzy functions. These characterizations are useful tools for the calculus of derivatives of fuzzy functions. (C) 2015 Elsevier B.V. All rights reserved.
Year:
2016
Type of Publication:
Article
Keywords:
Fuzzy functions; Differentiable fuzzy functions; Generalized Hukuhara differentiability; g-Derivative
Journal:
Fuzzy Sets and Systems
Volume:
295
Pages:
37-56
Month:
July
DOI:
http://dx.doi.org/10.1016/j.fss.2015.09.005
Hits: 1698